Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Augustin Cournot
Title: Researches into the Mathematical Principles of the Theory of Wealth
Additional book information: 1838. Translated by Nathaniel T. Bacon, with an Essay on Cournot and Mathematical Economics and a Bibliography of Mathematical Economics, by Irving Fisher. New York, The Macmillan Company, 1927. xxiv+213 pp.

Review Information:

Reviewer: G. C. Evans
Journal: Bull. Amer. Math. Soc. 35 (1929), 269-271
DOI: https://doi.org/10.1090/S0002-9904-1929-04725-6